# SDR UALA2011092305133

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 62,811 hours, 23,241 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHT DAMAGED LEFT SIDE FROM EMERGENCY EXIT TO DOOR 2L.  REPLACED AND INSTALLED NEW LAMP AND CLEAR STRIP COVER.
